Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some remarks on the Stefan problem


Author: Alan Solomon
Journal: Math. Comp. 20 (1966), 347-360
MSC: Primary 80.65
MathSciNet review: 0202391
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 80.65

Retrieve articles in all journals with MSC: 80.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1966-0202391-1
PII: S 0025-5718(1966)0202391-1
Article copyright: © Copyright 1966 American Mathematical Society